# SDR 95FDEA01095

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- System (JASC): 2613 · Overheat Detection
- Part: Detection Unit
- Part number: 65249203
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

FSD - ON CLIMBOUT PASSING 15,000 MSL, THE LOWER AFT BODY OVERHEAT LIGHT STARTED FLASHING.  BLEEDS WERE NR 1 ON, LT PACKON, NR 2 RT ON, RT PACK ON, NR 3 OFF, OVERHEAT LIGHT EXTINGUISHED WITHIN 5 SECONDS OF TURNING NR 3 BLEED ON AND SYSTEM TESTED GOOD.  NO FURTHER ACTION TAKEN, LEFT BOTH PACKS ON WITH NR 1, 2 RT AND 3 BLEEDS ON.  REPLACED FIRE AND OVERHEAT DECTECTOR CONTROL BOX PER MM, OPS CHECKS GOOD.
